Temporarily: relieves minor aches and pains which may be associated with the common cold, sore throat or headache; reduces fever; relieves cough and nasal congestion due to minor throat/bronchial irritation, the common cold, hay fever or other respiratory allergies
Active Ingredients (in each 1.0 ml) - Purpose.Acetaminophen 80 mg Pain Reliever/Fever Reducer.Dextromethorphan HBr 2.5 mg - Cough Suppressant.Phenylephrine HCl USP 1.25 mg - Nasal Decongestant.Inactive Ingredients: Citric Acid, Glycerin, High Fructose Corn Syrup, Natural Flavors, PEG, Propylene Glycol, Purified Water, Sodium Benzoate and Sucralose.
This product does not contain directions or complete warnings for adult use.Give this medicine by mouth only. Only use enclosed dropper. Do not use any other dropper, spoon or dosing device when giving this medicine to your child.Fill the enclosed dropper to the prescribed level and slowly dispense the liquid into your child's mouth (towards the inner cheek).Do not give more than 5 times in any 24-hour period (see overdose warning).If needed, repeat dose every 4 hours or as directed by a doctor.Age (yr): dose.Under 4: do not use.4 to under 6: 2 ml.6 to under 12: 4 ml.Other information:Store at 20-25 degrees C (68-77 degrees F).Oral dosing device enclosed.Tamper evident: this product has a foil seal under the cap. Do not use if broken or missing.Check expiration date on bottle or box before using. Free of PPA (phenylpropanolamine).